# SDR SWAA2023101900597

- Difficulty date: September 14, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 BTW STR 9R TO STR 10R AT FWD GALLEY AREA 2023-584469<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138003; CAL DUE DATE: 27-MAR-24.;[02] PERFORMED REPAIR ON FRAME LOCATED BS 259.5 BTW STR 9R TO STR 10R AT FWD GALLEY AREA IAW EA 23-153-02925-WIP1 AND EA 23-153-02925 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
